# SDR AALA202107063911

- Difficulty date: June 7, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT MAIN LANDING GEAR JACK ANCHORAGE FITTING MEASURING L: 1.000 INCHES W: 1.000 INCHES D: 0.010 INCHES. REPAIRED PER EA 251897C.
